Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for lack of sleep and heart palpitations

Hey there, before I say anything, I d like to apologize for how scrambled up this message will be I hope it makes sense haha. Hi, I used to do meth. And it was fine back then. And then I quit for a while, and eventually ended up being prescribed adderall instant release (2 30mg a day twice daily for two years)took two weeks off of it every month. my tolerance skyrocketed so I d usually take more and run out anyways. It seemed to start affecting me with almost every negative side affect you can refer to but I d became healthy again after two weeks and couldn t resist getting my next prescription once the day came. It got worse every time. Including one month where I only slept every two days constantly in that pattern. My heart rate goes up wayyyy fast and sometimes I d feel like I was gonna have a seizure or something and my veins shrink incredibly thin. My skin changes color, and the month before I gave them up i was losing all my energy. I d feel motivated, but my body would just feel like a worked my ass off the day before and I d get short of breath instantly. I normally have an endless supply of stamina and at this time just bending down would make my heart beat so thick and slow like it was going to stop.(I ve always been able to feel my pulse you can even look at my stomach and watch it wave with every heart beat. ) my eyes and head would get feeling like there s just a bunch of fluid behind them pushing fairly hard, I would get little tingly abrupt feelings around my abdomen and chest and I d look and it would visibly appear to be a very thin worm under my skin, once one even turned into a scabby like rash the next day. One time I pushed on an area on my chest where I felt that sensation and two squishy little bumps popped up under my collar bone and then disappeared after I freaked out haha(this crap would only happen when I was actually taking adderall so I didn t know what to think) and so on and so forth just a lot of damn weird and crappy side affects. I eventually quit going to refill my prescription(two months ago) and been healthy. But last week I had meth right in front of my face, thought oh I used to do it occasionally I ll be okay But right off the bat my circulation was so damn bad I could not help myself for nothin. I d have to start doing push ups.. the circulation problem just comes and goes when it wants but it s usually always happening now(it s happening rightttt now, the left side of my heads even tingling, and ohh, wait my chest hurts now, but I think it s going away. The last few days I ve had some very sharp very abrupt pains located right where I can feel my pulse on my temple. It s scary as Hell. My vision even gets weird when it happens sometimes. This shit, I truely hate it. I ve been doing it almost every day since last week and everyone keeps telling me I m fine(I m in shape and young so they think nothing of it) so that just makes me feel like I can keep doing it. I need to know and be told this will kill me if I don t stop.. otherwise I won t. Don t make anything up either haha I ll know if you are.;) I just wanna know what s wrong with my body. Why is my body not wanting to cooperate with any type of amphetamine anymore? I eat everyday, a lot, and I sleep alright but not like I should. I drink plenty of water. I get exercise.. this even happened when I was doing construction today. I only smoke the stuff. Huge freakin clouds too my lungs and throat get pretty congested and I hack up super thick white crap(if I can even get it out of my throat) that stuff takes a good hacking to move. So,anyways yeah muscle spasms poor circulation heart rate spikes and slows between a pretty fair margin. I also smoke a pack of Marlboro Reds every day. I usually smoke a lot of weed but lately doing that with meth puts me in a circulation episode my lip will even tingle and get STIFF if I m sitting in a car. My heart right now is beating just under three times a second so I d guess 150-180 and I ve just been sitting in bed kinda lethargic. This rate is comfortable to me at this point, not even kiddin. But yeah sorry for this scrambled ass message there s just so much it s hard to put in good writing haha and I m sure there is a lot I forgot to tell you.
Thu, 26 Feb 2015
Report Abuse
General & Family Physician 's  Response
HI welcome to hcm
I understand your query ad concern.
Your symptoms are secondary to stress and anxiety.Get an ECG,2d echo,lipid profile,he crp to rule out any abnormality in the heart.Drugs like clonazepam will help.thankyou
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, Recently, for the past three days, I have been experiencing heart palpations. I have been taking low dose aspirin and the symptoms will subside. However, last night they were so bad that I could not lie down. I had to sleep sitting up in the bed. I am feeling better today. Should I make an appt. with my doctor or go to the emergency room to be checked out?

doctor1 MD

Hello, I am a 42 year old male. 6 tall, 220 pounds. I have been having heart palpitations for the last 6 years. This all started after I had an anxiety attack. About 3 years ago, I awoke out of sleep early in the morning, and my heart was in A-Fib. I have wore halter monitors, have had EKG s, echos of my heart. These palpitations I get are very hard. They can sometimes briefly even take my breath away and/or make me feel faint. I can have the heart palps for a few days, then they disappear for weeks and/or months, then out of the blue, they come back. I currently take 25 mgs Metoprolol twice a day, flecainide 100mgs twice a day, and venlafaxine XR 150mgs twice a day. I have looked at diet, quit smoking, tried calming exercises ect......Now my regular health care doctor thinks the medicines are no longer working like they should, and he scheduled me into a heart doctor. What will they be looking for?

doctor1 MD

Hi doc, i recently went to the hospital about heart palpitations fainting/passing out etc, and just really not feeling right they couldn t diagnose a specific problem but i have been doing a bit of research it sounds a lot like panic attacks i suffer from bad insomnia and people keep saying they think i am bipolar my moods are always changing i can be really high one minute then feel awful and depressed the next, i really don t know what to do! i have recently started the gym trying to sort my sleeping out and diet be as healthy as possible, i still am getting this, i am generally a happy person and very lively, as a kid people thought i had adhd, it never got properly diagnosed again! another thing is i have an enlarged labia which is really bugging me too i really want to get it removed is there anyway i can get this done on the nhs? i lead a pretty normal life, i get stressed sometimes but no more than normal people, do not know weather to go docs, the hospital did tell me i need to go back if i still am not feeling right, but i dont no if theres anything they can do, etc, thanks